CureZone   Log On   Join
Re: Ask The Herbalist: Ibuprofen
 
  Views: 4,091
Published: 10 years ago
 
This is a reply to # 1,656,829

Re: Ask The Herbalist: Ibuprofen


Thanks for putting the utterly inhumane nature of prescription and non-prescription drugs into perspective.

Ibuprofen is established to be ototoxic (nerve-cell damage causing) as you alluded to - a more common established cause of tinnitus than many doctors will openly admit. Hundreds of thousands, if not millions of people are likely giving themselves tinnitus at this moment by taking a seemingly innocuous non-prescription medication such as Ibuprofen, Advile or Alleve.

I go into details about how the drug and food manufacturers combine to cause the health imbalances that cause tinnitus here: Naturally Curing Tinnitus

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.516 sec, (1)